MathSciNet Relay Station
MathSciNet bibliographic data
MR2460081 (2010b:34003) 34A07 (26E50)
Gong, Zengtai; Shao, Yabin Global existence and uniqueness of solutions for fuzzy differential equations under dissipative-type conditions. Comput. Math. Appl. 56 (2008), no. 10, 2716–2723.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement